hair loss -- concerned & anxioushello.
ive had the problem of hair loss and thinning for more than a year now. ive been taking homeopathic medicine as prescribed by a doctor but there seems to be not much improvement. the doctor says that the problem can be cured but im a little skeptical after trying so long.
also, just the other day, i made a frightening discovery...i happened to look carefully at the prescription the doctor gave me n i saw thallium and selenium as some of the ingredients in the compounded liquid medicine i was ingesting...remembering an old school lesson, i made a search on the web and was horrified to see results that told me that these elements are toxic and in fact exposure to them CAUSE hair loss and that thallium can even be fatal.
now im very worried about this. although i know it is wrong to doubt a doctor, i wish there is someone who could tell me whether i should be worried and explain what this is all about.
thank you in advance.
concerned_patient on 2007-05-19
the high potency remedies do not contain any material doses.
selenium and thallium in material doses will cause hair loss which is why this has been prescribed to you in homeopathic doses.
if your other ailments and generals match to that of selenium or thallium, the remedy is correct.
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.